# SDR SWAA2021082300603

- Difficulty date: July 30, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 45,290 hours, 26,421 cycles
- System (JASC): 5241 · Galley Doors
- Part: Guide Plate
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR GUIDE PLATE LOOSE. ; / [01] REMOVED R2 DOOR FUSELAGE TORQUE TUBE AS PER B737 AMM 52-41-41-000-801.; [02] REMOVEED THE R2 DOOR LWR CAMPLATE AS PER B737 SOPM 20-50-01.; [03] VERIFIED R2 TORQUE TUBE AND LWR CAMP LATE. OK TO INSTALL NEW CAM PLATE.; [04] INSTALLED NEW R2 DOOR LWR CAMPLATE AS PER B737 SOPM 20-50-01.; [05] REINSTALLED R2 DOOR FUSELAGE TORQUE TUBE AS PER B737 AMM 52-41-41-400-801.; [06] REMOVED AND REPLACED R2 DOOR LWR CAMPLATE AS PER B737 AMM 52-41-41-400-801 AND 52-41-41-000-801.; [07] STEP 2 EDIT: REMOVED R2 DOOR LWR GUIDE PLATE AS PER SOPM 20-50-01.; [08] STEP 4 EDIT: INSTALLED NEW R2 DOOR LWR GUIDE PLATE AS PER B737 SOPM 20-50-01.; [09] STEP 6 EDIT: REMOVED AND REPLACED R2 DOOR LWR GUIDE PLATE AS PER B737 AMM 52-41-41-400-801 AND 52-41-41-000-801.; [10] REMOVED AND REPLACED R2 DOOR LWR GUIDE PLATE AS PER B737 AMM 52-41-41-400-801 AND 52-41-41-000-801.; [11] EDIT STEP #3: VERIFIED R2 TORQUE TUBE AND LWR GUIDE PLATE. OK TO INSTALL NEW GUIDE PLATE.; [12] VERIFIED FINAL STEPS FOR ITEM TTG8Q005ZT0H
